Jump to content

BethCr

Newbie
  • Posts

    6
  • Joined

  • Last visited

BethCr's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. I started taking Cymbalta 60mg at the end of March. It has been working pretty well for the depression. The problem is I feel kind of flat i.e, procrastination lack of concentration etc. I was diagnosed with ADHD and took Vyvanse with little benefit. My pdoc gave me two options: a)Cymbalta 60 mg and Concerta or b) 90 mg Cymbalta 90mg. Her preference is option B. Has anyone benefitted from an increase to 90mg in terms of motivation, concentration? Thank you for your replies.
  2. Hi, Thank you in advance for your replies. I have been on antidepressant meds on and off mostly on for the last 10 years. Lexapro-10mg-made me sleepy and weight gain Wellbutrin 300mg-still had anxiety Wellbutrin 300mg and Lexapro 10mg/Lexapro 5mg-for a while very good-then sleepy with weight gain Wellbutrin 300mg, Lexapro 5mg, Vyvanse 30mg- worked well except for a marked increase in irritability which was unacceptable at work as I work with kids. I started taking Cymbalta 60mg yesterday after taking Cymbalta 30mg for 11 days. It is too early to tell. I am only taking the Cymbalta. I filled out a scale when I went to the pdoc. According to the scale I have mild ADD . I have always been extremely disorganized and a chronic procrastinator. I wait until I absolutely have to because of a deadline to finish projects. I also tend to run late and go off on tangents during conversations. Numerous family members have traits of ADD and depression The Vyvanse helped me focus to complete tasks, but just made me way too edgy. Anyone have any experience with a stimulant and Cymbalta?
  3. I hope you had a fantastic day :)

  4. In September I went off Wellbutrin 300XL after several years on it. My depression came back. I now have been on Wellbutrin 150 for 7 days. Is it o.k to increase or should I wait longer?
  5. Hi, I had been on Wellbutrin brand a few years ago with positive results and then switched to generic when it came out. I felt more anxious and jittery on the generic and switched back to brand after a month. I do have anxiety but this was more intense and sudden. The generic I was on was TEVA brand and it looked nothing like the brand Wellbutrin. ( big yellow pills) I stopped taking Wellbutrin brand in the beginning of this past September after a few years of taking it. By the middle of November my depression came back in full force. I went to the PDoc and she gave me an rx for Wellbutrin. It was generic. I thought o.k. when I asked the pharmacist the manufacturer and he said Watson which was not the Teva brand I had trouble with years before. The pills looked the same as the brand. When I was younger I worked in a pharmacy for many years and learned that generics are the same as brand. Within 2 days of taking the Wellbutrin generic I had a bad headache, was dizzy and lots of stomach upset. I went online because i was feeling so crappy and came across the People's Pharmacy page and read the many complaints about TEVA brand which I did not like in the past. There were very few complaints about the Watson brand so I figured it was just the side effects of going back on a med. I decided to put the code imprinted on my pill on Drugs.Com and it came up TEVA brand. I checked the bottle and it said TEVA. I did not take another pill. I am back on the brand after 5 days of taking nothing as had to get a new rx and it was T-Giving weekend. I took my 7th pill today of the brand Wellbutin and no physical side effects although I am waiting for an improvement with the depression. Anyway just thought this might be helpful because in general I do believe most generics work as well as the brand, but for me TEVA did not.
  6. Thanks for welcoming me. @ Sheepwoman I actually haven't been on the computer all that much probably an hour or so a day.. I am actually mostly lying in bed or on the couch. I know I am watching too much t.v. (though kind of looking through It) I know I shouldn't isolate but is about all I can do just to make it to work during the week. 30 min in front of the light box just seems like too much. Even when I am feeling better I am not a morning person. I hope the meds kick in but I am at a lower dose than what I was on. Anyway go back for a med check this week. I really can't stand this. Work obligations piling up, grad school class house is a mess etc. etc and this makes me feel worse. Thanks for the support. Beth
  7. Hi, I have dealt with depression on and off since I was a teenager. I am now in my late 30's. There is a history of depression and anxiety on both sides of my family. I had been feeling better for awhile. I have taken Lexapro then Wellbutrin then Lexapro and Wellbutrin and then just Wellbutrin for the past 5 or 6 years. I am also in therapy. I have friends and was dealing with my "issues". I went off the Wellbutrin in the beginning of September. My decision making process I see now was flawed. I felt like it wasn't working as well as it had. I also felt like I was doing o.k. Since September I have felt worse a little bit at a time until the time change then Whamo I began to feel really bad. I decided to join this site because I am functioning at a very minimal level. I just want to lie in bed all day and I have been except for going to work. I am isolating and feel the distance in my relationships which makes me more upset. I have told a few people (which is a big step for me) including my therapist but it is so hard for people including myself to understand this existence where I just want to feel better but can't. I went back on Wellbutrin 5 days ago, and starting taking Omega 3s. Thinking about a light box but no motivation to actually sit in front of it as I barely make it to work in the am. Anyway glad to have found this site because it just all seems too much at times.
×
×
  • Create New...